July 23, 2017

LuellatwoWe are almost halfway through our summer here in Manitoba and the nights are getting noticeably longer.  My wish to spend this summer at the lake is turning out to be just a pipe dream.

My cataract surgery took place on May 16th, 2017.  It was quick and pain free.  It is such a pleasure to read again without experiencing an overwhelming fatigue.

We flew to Boston on June 23rd to visit son and daughter in law in their new home.  They moved from Seattle to Boston in March.  The west coast is really quite different then the east coast.

My family doctor is leaving her practice and moving to another city as of July 31st. Thankfully she has made arrangements for me to become a patient of another doctor.  The doctor shortage in Manitoba is becoming rather ridiculous.  Surely we could allow more students into medical school to prevent such a shortage.  However the almighty dollar is always the bottom line.

My feet and lower legs are terribly discoloured and I finally had some tests done to try to figure out the cause.  Thankfully there is not a problem with circulation or blood clots. However I would really like to know the cause.  It looks awful.

I finally got rid of the overwhelming fatigue I experienced before my cataract surgery only to have it return when I started taking medication for Rosacea.  Rosacea (row-zay-sha) is a common, chronic, inflammatory skin condition causing redness on the face and for some, small red bumps and pimples.  The causes of rosacea are unknown but it is thought that a faulty immune system could be involved.

My problem these days seems to be writer’s block.  Will write more soon.

This entry was posted in Autoimmune disease. Bookmark the permalink.

One Response to July 23, 2017

  1. Cynthia Fedak says:

    I did not realize you lived in Manitoba, near a city? I live in northern Saskatchewan, 3 miles from the Manitoba border. I was given a combination of pills this July to help me kick my heels up so the endrocrinologist said, well, it did not go well for me, pills caused rapid heart rate and a very sore chest. After three weeks I quit, and went back on my old pills, synthroid….I phoned the city, my specialist had left for holidays! I told my doctor to tell her what happened, he would not get involved, told me I had to phone her! I have my good days and bad days, usually tired, I too am having troubles with my feet and legs, harder to walk any distance. Not easy. Always something! I know I have arthritis, bumps and twisted fingers, but my doctor said I can’t hurt all over at once, that is not arthritis, it has to be one spot only. Ha! Little does he know! I do not take anything for pain usually except Tylenol once in a blue moon. I certainly don’t sleep like a normal person at night, too busy saying ow, ow everytime I turn. Still trying to do my regular hobbies, sewing, quilting, writing, whenever. Hot weather bothers me too, but fall is now here and I love the cool breezes.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s